# SDR PLG112095E1

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 7271110804
- Condition: Dented
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4590 - JUST AFTER TAKEOFF, THE FLIGHT CREW NOTED THAT THE RIGHT OUTBOARD FORWARD COWLING WAS NOT SECURED.  THE AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MAINTENANCE INSPECTED THE COWLING STRUCTURE AND FOUND ONLY THE DOORS WERE DAMAGED.  THE RIGHT INBOARD AND OUTBOARD FORWARD COWLING DOORS WERE REMOVED AND REPLACED.  THE AIRCRAFT WAS FOUND SAFE FOR FERRY FLIGHT FROM PHL TO PSM FOR FINAL REPAIRS OF THE MINOR DENTS ON THE NACELLE AND WING AREA.  FINAL REPAIRS WERE COMPLETED IN PSM AND AIRCRAFT WAS RELEASED TO SERVICE.  (M)
